Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
TAE HO KANG, HYUN SUK KIM "On The Spectral Geometry Of Closed Minimal Submanifolds In A Sasakian Or Cosympletic Manifold With Constant $\phi$ -Sectional Curvature," Nihonkai Mathematical Journal, Nihonkai Math. J. 6(1), 43-61, (1995)